# SDR CA030114007

- Difficulty date: January 2, 2003
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 17,198 hours
- Engine: Pwa PT6A28
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4521504
- Condition: Cracked
- Location: Fuselage
- Part time: 17,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SHEDULED MAINTENANCE DISCOVERED FLEXING UNDER THE DOOR SNUBBER ATTACH BRACKET WHEN OPENING AND CLOSING THE CABIN DOOR. INSPECTION REVEALED CRACKING IN BULKHEAD AND SKIN AT FS 215 REPAIRS CARRIED OUT IAW REPAIR DESIGN CERTIFICATE C-RA02-425/D.
